# SDR DALA2023081506627

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N539DN
- Make and model: Airbus A320*
- Aircraft serial: 11479
- Aircraft time: 34 hours, 16 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5039 - ATB - DUE TO DOOR R FWD OVERWNG EXIT ECAM MSG AND CABIN CLIMBING FASTER THAN NORMAL. CORRECTIVE ACTION: FOUND RIGHT FORWARD OVER-WING EXIT COVER NOT FULLY ENGAGED. CORRECTED, OPS AND LEAK CHECK GOOD. OK FOR SERVICE. (7331520)
